# SDR FDEA201206292411

- Difficulty date: June 29, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8326U1
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD CREASE BEAM CORRODED AT BS 1350.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, PAGE 103, FIG. 101, DETAIL VII.   REMOVED AND REPLACED CREASE BEAM AT BS 1280-1380, LT, I/B, IAW SRM 51-40-02 AND DRAWING 146N8326.    MAJOR REPAIR.
